# SDR DALA13019976310

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 96,929 hours, 11,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY, CHECKED OK IAW AMM 33-51.
